# SDR AALA202411225363

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 31,135 hours, 12,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CIDS PANEL CAUTION LIGHT TO CHECK DOOR PRESSURE AT DOOR 4R. MAINTENANCE SERVICED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
